# SDR DL72S981987

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 761 RT FRAME DURING ACCOMPLISHMENT OF S/B 727-53-0197.  THE CRACK IS TYPICAL OF THAT SHOWN IN SUBJECT S/B AND IS DUE TO FATIGUE.  REPAIRED PER ERA 332248-14AD.
